A separating transformation in the problems of extremal decomposition of the complex plane

1Bakhtin, AK, 1Dvorak, IY, 1Denega, IV
1Institute of Mathematics of the NAS of Ukraine, Kyiv
Dopov. Nac. akad. nauk Ukr. 2015, 12:7-12
https://doi.org/10.15407/dopovidi2015.12.007
Section: Mathematics
Language: Russian
Abstract: 

Some extremal problems of the geometric theory of functions of complex-valued variable which are associated with estimates of functionals defined on systems of disjoint domains are studied. In particular, the main attention is paid to the investigation is the well-known Dubinin problem of extremal decomposition of the complex plane.

Keywords: disjoint domains, Dubinin's problem, inequalities, inner radius, “free” poles
References: 
  1. Dubinin V. N. Uspekhi Mat. Nauk, 1994, 49, No 1: 3–76 (in Russian); translation in Russian Math. Surveys, 1994, 49, No 1: 1–79.
  2. Dubinin V. N. Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklov (LOMI), 1988, 168: 48–66 (in Russian); translation in J. Soviet Math., 1991, 53, No 3: 252–263. https://doi.org/10.1007/BF01303649
  3. Dubinin V. N. Capacities of condensers and symmetrization in geometric function theory of complex variables, Vladivostok: Dal'nayka, 2009 (in Russian).
  4. Bakhtin A. K., Bakhtina G. P., Zelinskii Yu. B. Topological-algebraic structures and geometric methods in complex analysis, Proc. of the Institute of Mathematics of the NAS of Ukraine, Kyiv, 2008 (in Russian).
  5. Kovalev L. V. Dal'nevost. Mat. Sb., 1996, 2: 96–98 (in Russian).
  6. Kuz'mina G. V. Zap. Nauchn. Semin. POMI, 2003, 302: 52–67 (in Russian); translation in J. Math. Sci., 2005, 129, Iss. 3: 3843–3851.
  7. Bakhtina G. P., Bakhtin A. K. Proc. of the Institute of the Mathematics of the NAS of Ukraine, 2006, 3, No 4: 273–281 (in Russian).
  8. Podvisotskii R. V. Dopov. Nac. akad. nauk Ukr., 2009, No 12: 33–37 (in Russian).
  9. Bakhtin A. K., Bakhtina G. P., Denega I. V. arXiv:1108.2383 (in Russian).
  10. Zabolotnii Y. V. Proc. of the Institute of Mathematics of the NAS of Ukraine, 2013, 10, No 4–5: 557–564 (in Ukrainian).
  11. Bakhtin A. K., Denega I. V. Proc. of the Institute of the Mathematics of the NAS of Ukraine, 2013, 10, No 4–5: 401–411 (in Russian).
  12. Denega I. V. Proc. of the Institute of Mathematics of the NAS of Ukraine, 2013, 10, No 4–5: 439–446 (in Russian).